# SDR SIMA20120416003

- Difficulty date: April 16, 2012
- Submitted: April 17, 2012
- Operation: Air carrier
- Aircraft: N631AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145139
- Aircraft time: 30,463 hours, 27,789 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Profile
- Part number: 14532234401
- Condition: Cracked
- Location: Avionics Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND THE REAR AVIONICS COMPARTMENT DOOR (272DR) INNER PROFILE IS CRACKED UNDER THE RETAINING PIN.  AIRCRAFT REMOVED FROM SERVICE.  REPAIRED IAW AEA EO EM-52MR-308.  AIRCRAFT RETURNED TO SERVICE.
